# SDR VJ9800035

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1A29937
- Condition: Dented
- Location: Bs 242-304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT, 2.035 IN DEPTH, CROSSING 3 BAYS ON FUSELAGE SKIN STRETCHING FROM FS 242 TO FS 304 OUT OF LIMITS IAW DC9 SRM 53-04, FIG 38.  FABRICATED DOUBLERS 14.75 TIMES 7.125 INCHES, 17 BY 7 INCHES AND 135 BY 8.7 INCHES USING TITANIUM .025 IAW EO 98-800; PRIMED IAW DC9 SRM 51-10-3 AND INSTALLED DOUBLERS IAW EO 98-800.
